Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 2, 2012, 9:03 PM EST for Baker County, Calhoun County, Early County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 9:03 PM EST (02:03 UTC)
- Expired
- Mar 2, 2012, 9:30 PM EST
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Calhoun County, GA, Early County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 9:06 PM EST | TSTM WND DMG | 2 Wnw Nicholasville, GA | MOBILE HOME DESTROYED |
| Mar 2, 9:06 PM EST | TSTM WND DMG | 2 Wnw Nicholasville, GA | MOBILE HOME DESTROYED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
955 WUUS52 KTAE 030203 SVRTAE GAC007-037-099-030230- /O.NEW.KTAE.SV.W.0051.120303T0203Z-120303T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 903 PM EST FRI MAR 2 2012 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BAKER COUNTY IN SOUTHWEST GEORGIA... SOUTHEASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA... EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA... * UNTIL 930 PM EST * AT 859 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARLINGTON...OR NEAR ROWENA...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEARY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3155 8449 3139 8441 3134 8474 3142 8479 TIME...MOT...LOC 0203Z 250DEG 26KT 3140 8470 $$ 18-WOOL
1 follow-up statement
819 WWUS52 KTAE 030226 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 926 PM EST FRI MAR 2 2012 GAC007-037-099-030237- /O.EXP.KTAE.SV.W.0051.000000T0000Z-120303T0230Z/ BAKER GA-CALHOUN GA-EARLY GA- 926 PM EST FRI MAR 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EARLY... SOUTHEASTERN CALHOUN AND NORTHWESTERN BAKER COUNTIES IN SOUTHWEST GEORGIA WILL EXPIRE AT 930 PM EST... LAT...LON 3155 8449 3139 8441 3134 8474 3142 8479 TIME...MOT...LOC 0227Z 250DEG 26KT 3146 8451 $$ 18-WOOL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:19 PM EST, 5 hours 44 minutes earlier.
Area forecast discussion, Mar 2, 3:19 PM EST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EST Fri Mar 2 2012 ...Strong to severe thunderstorms possible Saturday... .SHORT TERM (Tonight through Sunday night)...A deep upper trough over the central states is forecast to slide east over the next two days. Several impulses of energy will move through the trough and energize showers and thunderstorms along a cold front. This setup is generating widespread severe weather over portions of the mid-south today. This far south, there is enough upper ridging in place to prevent any deep convection through much of tonight. Low clouds and fog will continue to be an issue along the coast through the night with the continuing warm and moist onshore flow. Storms will begin to approach southeast Alabama late tonight. Isolated severe storms will be possible during this time. However, diminishing forcing and instability will likely limit the threat for SE Alabama. An active day is on tap for Saturday as the cold front moves across the forecast area. After some initial weakening in the morning across southeast Alabama, showers and thunderstorms are forecast to intensify right along the frontal boundary by late morning as it moves into the eastern Panhandle and southwest Georgia. This reintensification appears to be the result of a subtle impluse rounding the base of the upper trough combined with destabilization due to daytime heating. Deep layer shear aoa 50 knots and sfc-based CAPE approaching 1000j/kg will support severe thunderstorms as this line moves across the eastern two-thirds of the forecast area. The best chance for severe weather appears to be east of a line from Panama City to Albany, primarily from the late morning into the early afternoon. The primary mode will support damaging straight-line winds. However, an isolated tornado cannot be ruled out. The severe threat will end with the frontal passage. However, locally heavy rainfall may continue for several hours behind the front. Expect to see a swath of 2 to 3 inches from Panama City to Valdosta with locally higher amounts possible. Dryer and cooler conditions will spread over the area for Sunday. .LONG TERM (Monday through Friday)...The large scale pattern commences rather amplified with troughing over Ern Pac, ridging over wrn half and troughing over ern half on CONUS with low over Que and trough axis SSW to Cntrl Gulf region. Locally, this yields dry and cool NW steering flow. At surface, in the wake of the passing cold front Sunday morning, high pressure over Cntrl Plains beginning to build SEWD towards se region with cooler temps overspreading local area but this cooling will be short lived. By Mon eve, Pac trough over West Coast pushing downstream ridging EWD and shunting ern trough into extreme Wrn Atlc. Models have come in better agreement bringing full latitude trough to the Rockies on Wed and to Plains on Thurs. This will result in an amplified ridge and rising heights over Ern CONUS thru at least early Wed. Then, models diverge with ECMWF much more bullish with upper and lower features. In this scenario trough deepens over Wrn half of CONUS with SWLY steering flow approaching SE region as Ern ridge shunted offshore. By Fri aftn, deep low over MS Valley with trough axis down to Wrn Gulf with deep layer moisture advecting NWD over local region. At surface, large high moves ewd across Gulf reaching Cntrl FL Mon night and another moves ewd from mid-continent across Ern states reaching TN Valley Mon night and to Carolina coast Tues aftn and off coast Tues night allowing both highs to merge providing a long fetch of breezy ELY flow, suppressing fog and moderating temps and continuing into Fri. Influenced by above upper trough, elongated surface low develops and moves NEWD dragging cold front and possible squall line ahead of it across local area very late Thurs into Fri late aftn or eve. Conversely, much weaker and slower GFS doesnt bring any precip to area until after end of extended forecast and in a much weaker form. so model confidence for latter half of extended remains low and forecast will go slightly above drier and warmer MEX until i see better agreement. Will go with nil pops thru Thurs night then wdly sct-lo sct on Fri. In wake of recent front, min temps Sun night will commence around 5 degrees below climo then moderate each night rising to climo Mon and Tues nights and around 5 degrees above climo Wed and Thurs nights. Max temps will be around climo Mon thru Wed then rise to around 5 degrees above climo Thurs and Fri as local area placed increasingly in warm sector ahead of next weather system. (avg inland climo is 45/71 degrees). && .AVIATION (through 18z Saturday)...Ceilings have lifted above VFR levels this afternoon to the north of I-10...with generally MVFR conditions further south for KTLH and KECP. Restrictions will once again increase within a few hours of sunset this evening and anticipate a widespread MVFR/IFR event after midnight, with the potential for periods of LIFR. Shower/storm chances will also begin to increase before sunrise...especially up toward KDHN. All terminals will experience considerable shower and thunderstorm activity during the daylight hours of Saturday with conditions likely not improving above MVFR. && .MARINE...Expect to see increasing winds tonight over the coastal waters ahead of an approaching cold front. Exercise Caution conditions are expected. Small Craft advisory conditions are likely by early afternoon on Saturday with strong southerly flow ahead of the front and strong northerly flow in its wake. A few gusts to gale force will be possible over the offshore waters early Sunday morning behind the front. Conditions will slowly improve beginning Sunday afternoon with light northerly winds expected by Monday. && .FIRE WEATHER...Abundant low level moisture will continue to stream into the region ahead of a cold front which will then cross the area during Saturday. Areas of rain with embedded thunder are expected throughout much of Saturday along and behind this front. The eastern Big Bend will be the last to see the rain arrive during mainly the afternoon/evening hours. Much drier air will spill into the region in the wake of the front for Sunday. A combination of low relative humidity and high dispersion indices will likely result in critical fire weather conditions over much of northern Florida. North of the Florida border, relative humidity is forecast to briefly drop below critical levels, however at this time, winds are not expected to be strong enough to result in red flag conditions. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 64 74 47 65 38 / 20 90 80 10 10 Panama City 65 70 46 64 48 / 30 90 70 10 10 Dothan 65 68 40 64 39 / 50 80 70 10 10 Albany 66 70 42 63 39 / 30 80 80 10 10 Valdosta 64 78 48 65 39 / 20 90 80 10 10 Cross City 61 78 53 64 38 / 10 60 80 20 10 Apalachicola 66 73 50 63 47 / 20 90 80 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Camp/Mroczka/Godsey
Hazardous weather outlook, Mar 2, 5:28 AM EST, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 528 AM EST FRI MAR 2 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 528 AM EST FRI MAR 2 2012 /428 AM CST FRI MAR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD FOG NEAR THE COAST THIS MORNING WILL OCCASIONALLY REDUCE VISIBILITIES TO NEAR ONE-QUARTER MILE AT TIMES. VISIBILITIES WILL ALSO BE RESTRICTED ACROSS THE NEAR SHORE COASTAL WATERS UNTIL LATE MORNING. STRONGER ONSHORE WINDS TODAY WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. A COLD FRONT WILL APPROACH THE REGION FROM THE WEST LATE TONIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE AHEAD OF THE COLD FRONT. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO HOLD OFF UNTIL SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY BRINGING THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY SATURDAY AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH STORM TOTALS NEARING 2 TO 4 INCHES. DRIER WEATHER WILL MOVE IN BEHIND THE COLD FRONT ON SUNDAY WITH TRANQUIL CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY BUT IS POSSIBLE ON SATURDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Mar 2, 6:11 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 1 W BROOKLYN 31.31N 86.19W
03/02/2012 COFFEE AL EMERGENCY MNGR
SEVERAL REPORTS OF A TORNDAO RECIEVED WEST OF BROOKLYN.
&&
BOLDENLocal storm report, Mar 2, 6:50 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 3 E NEW BROCKTON 31.38N 85.87W
03/02/2012 COFFEE AL EMERGENCY MNGR
ROOF OFF BUILDING ON HIGHWAY 266.
&&
WOOLSpecial weather statement, Mar 2, 7:53 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 753 PM EST FRI MAR 2 2012 ALZ067-069-GAZ142-030130- HOUSTON AL-EARLY GA-HENRY AL- 653 PM CST FRI MAR 2 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY...HENRY AND HOUSTON COUNTIES... * UNTIL 730 PM CST/830 PM EST/ AT 650 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR COWARTS...OR NEAR SMYRNA...MOVING EAST AT 30 MPH. PEOPLE IN NORTHERN HOUSTON...SOUTHEASTERN HENRY AND WESTERN EARLY COUNTIES...INCLUDING THE CITIES OF COWARTS...WEBB AND COLUMBIA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A FEW WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. SOME WEAK MID LEVEL ROTATION WAS ALSO DETECTED. LAT...LON 3141 8502 3122 8499 3119 8535 3129 8539 TIME...MOT...LOC 0052Z 251DEG 28KT 3123 8531 08-LAMERS
Local storm report, Mar 2, 8:03 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 2 SSE BALD HILL 31.14N 85.62W
03/02/2012 GENEVA AL AIRPLANE PILOT
REPORTED BY INSTRUCTOR PILOT OUT OF FORT RUCKER.
&&
WOOLSpecial weather statement, Mar 2, 8:27 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 827 PM EST FRI MAR 2 2012 GAZ123-142-144-030215- BAKER GA-CALHOUN GA-EARLY GA- 827 PM EST FRI MAR 2 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...CALHOUN AND EARLY COUNTIES... * UNTIL 915 PM EST AT 824 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF COLUMBIA...OR NEAR ROCK HILL...MOVING EAST AT 35 MPH. PEOPLE IN NORTHERN EARLY...NORTHWESTERN BAKER AND SOUTHWESTERN CALHOUN COUNTIES...INCLUDING THE CITIES OF BLAKELY AND ARLINGTON... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION WAS ALSO DETECTED IN THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU CONTACT LAW ENFORCEMENT. LAT...LON 3157 8463 3132 8454 3127 8503 3140 8508 TIME...MOT...LOC 0127Z 252DEG 30KT 3133 8499 08-LAMERS
Special weather statement, Mar 2, 8:30 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 830 PM EST FRI MAR 2 2012 ALZ069-FLZ011-030200- HOUSTON AL-JACKSON FL- 730 PM CST FRI MAR 2 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOUSTON AND JACKSON COUNTIES... * UNTIL 800 PM CST AT 728 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF COTTONWOOD...OR NEAR ELLAVILLE... MOVING NORTHEAST AT 30 MPH. PEOPLE IN NORTHERN JACKSON AND SOUTHEASTERN HOUSTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION HAS ALSO BEEN DETECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT. LAT...LON 3115 8517 3096 8502 3089 8536 3098 8543 TIME...MOT...LOC 0130Z 240DEG 26KT 3095 8534 08-LAMERS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:27 PM EST | Special Weather Statement | TAE | Calhoun, Early | 48 min |
| Mar 2, 9:02 PM EST | Tornado Warning | TAE | Early | 28 min |
| Mar 2, 9:15 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 10 min |
| Mar 2, 10:52 PM EST | Special Weather Statement | TAE | Dougherty | 38 min |
| Mar 2, 11:26 PM EST | Special Weather Statement | TAE | Lee | 49 min |
| Mar 3, 12:24 AM EST | Severe Thunderstorm Warning | TAE | Baker, Miller | 36 min |
| Mar 3, 12:43 AM EST | Special Weather Statement | TAE | Baker, Dougherty | 47 min |
| Mar 3, 3:40 AM EST | Flood Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Colquitt, Cook and 13 more | 14 hr |
| Mar 3, 3:51 AM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 18 hr |
| Mar 3, 7:18 AM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 42 min |
| Mar 3, 7:42 AM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Mar 3, 8:20 AM EST | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 40 min |
| Mar 3, 8:29 AM EST | Tornado Warning | TAE | Decatur, Grady, Mitchell | 31 min |
| Mar 3, 9:13 AM EST | Tornado Warning | TAE | Ben Hill, Irwin, Tift | 32 min |
| Mar 3, 9:54 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 36 min |
| Mar 3, 9:57 AM EST | Tornado Warning | TAE | Decatur | 48 min |
| Mar 3, 10:36 AM EST | Tornado Warning | TAE | Brooks, Thomas | 24 min |
| Mar 3, 10:43 AM EST | Tornado Warning | TAE | Decatur, Grady, Thomas | 32 min |
| Mar 3, 10:59 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 31 min |
| Mar 3, 11:13 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 32 min |
| Mar 3, 11:28 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 32 min |
| Mar 3, 11:31 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 29 min |
| Mar 3, 11:48 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 27 min |
| Mar 3, 12:04 PM EST | Areal Flood Advisory | TAE | Brooks, Colquitt, Decatur, Grady, Seminole, Thomas | 3 hr |
| Mar 3, 12:16 PM EST | Special Weather Statement | TAE | Brooks | 29 min |
| Mar 3, 12:23 PM EST | Tornado Warning | TAE | Brooks, Lowndes | 37 min |
| Mar 3, 12:34 PM EST | Flash Flood Warning | TAE | Baker, Decatur, Early, Miller, Seminole | 3 hr |
| Mar 3, 12:45 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 30 min |
| Mar 3, 12:53 PM EST | Tornado Warning | TAE | Berrien, Cook, Lanier, Lowndes | 37 min |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 62 min |
| Mar 3, 1:29 PM EST | Flash Flood Warning | TAE | Decatur, Seminole | 3 hr |
| Mar 3, 1:34 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more | 3 hr |
| Mar 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes, Thomas | 47 min |
| Mar 3, 3:13 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 62 min |
| Mar 3, 4:11 PM EST | Areal Flood Advisory | TAE | Lowndes | 3 hr |
| Mar 3, 4:29 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 83 min |
| Mar 3, 5:38 PM EST | Areal Flood Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Colquitt and 16 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.